# SDR SWAA2022022414948

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE IS CRACKED / REPAIRED A.C.B. FWD SCUFF PLATE PER EA 1-A53-2076 REV 11
